# SDR USAA950258

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Cracked
- Location: Cargo Door
- Part time: 18,772 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED SIP INSPECTION, FOUND .1250 INCH CRACK IN MID CARGO DOOR HINGE FWD END.  EDDY CURRENT INSPECTION REF SIP 52-30-09 PG 2.  REMOVED AND REPLACED CARGO DOOR PER F28 MM 52-30-01.  (W)
